# SDR UIEA2018062601265

- Difficulty date: June 26, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,993 hours, 22,494 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Control Panel
- Part number: 6225048344
- Part serial: 4567
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WX ON TERRAIN DISPLAY INOP. REMOVED AND REPLACED EFIS CONTROL ON F/O`S IAW AMM 34-22-02. OPS CHECK GOOD IAW AMM 34-43-00.
